# SDR AALA20180628007

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 18,860 hours, 7,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. INTERCOSTAL WAS CRACKED BETWEEN STA 313-328 46" LBL. REPLACED INTERCOSTAL PER SRM 53-10-51.
